# SDR VNAA0612005

- Difficulty date: December 10, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 6,686 hours, 6,801 cycles
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Temp Bulb
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A NR 2 GENERATOR CAS MESSAGE ON TAKEOFF.  CREW RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 2 GENERATOR.  MAINTENANCE PROPERLY SERVICED OIL LEVEL AND REPAIRED A BROKEN WIRE ON NR 2 IDG TEMP BULB.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
